# SDR UPS96220068

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 6516200361
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'C', CORROSION ON LT WING FRONT SPAR VERT STIFFENER 5TH STIFFENER O/B FROM ACCESS CUTOUT 7340.  REMOVED CORRODED STIFFENER, INSTALLED NEW SIFFENER PER SRM 51-3-2, 57-10-4 AND MM 28-11-0.
